SUDAFED 30MG/5ML N/D DECONGESTANT SY

6.80

Medicine Terms

*
*
SKU: 5010123667498 Categories: , Tag: Brand:

Maximum order of 1 pack per transaction. Sudafed Decongestant Liquid unblocks your nasal congestion, clears catarrh non-drowsy. Each 5ml of liquid contains pseudoephedrine hydrochloride 30mg. This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you, which our pharmacist will check. To relieve nasal congestion and congestion of mucous membranes of the upper respiratory tract associated with the common cold. For oral administration only. Adults and Children aged 12 years and over: 10 ml elixir every 4-6 hours up to 4 times a day. Children 6 – 12 years: 5 ml elixir every 4-6 hours up to 4 times a day. Not to be used for more than five days without the advice of a doctor. Parents or carers should seek medical attention if the child’s condition deteriorates during treatment. This product is contraindicated in children under the age of 6 years. There have been no specific studies of this product in the elderly experience that have indicated that the usual adult dosage is appropriate.